| Model Number |
5733730 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Codes |
Air Embolism (1697); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 10/2022).
Event or Problem Description
It was reported that sometimes post dialysis catheter placement procedure in the right jugular vein, air allegedly leaked.It was further reported that the patient experienced air embolism.The device was reported to be replaced.The current status of the patient is unknown.
Event or Problem Description
It was reported that sometime post dialysis catheter placement procedure in the right jugular vein, air allegedly leaked.It was further reported that the patient was at the risk of experiencing air embolism.Reportedly, no further treatment or additional intervention performed.The device was reported to be replaced.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 10/2022), g3, h6 (method) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Additional Manufacturer Narrative
H10: additional information was received and the reportability was reassessed as malfunction.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 10/2022), g3 h11: b5, h1, h6 (patient) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that sometimes post dialysis catheter placement procedure in the right jugular vein, air allegedly leaked.It was further reported that the patient experienced air embolism.Reportedly, no further treatment or additional intervention performed to treat air embolism.The device was reported to be replaced.There was no reported patient injury.